# SDR JJBA20200930027

- Difficulty date: September 30, 2020
- Submitted: October 20, 2020
- Operation: Air carrier
- Aircraft: N12136
- Make and model: Emb EMB-145XR
- Aircraft serial: 145719
- Aircraft time: 43,625 hours, 27,407 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Frame 78
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON RT REAR FUSE 2, AROUND RIVET, ON FR 78 AND BETWEEN STR 5R-6R.  ON RT REAR FUSE 2, ON FR 78 AND BETWEEN STR 5R-6R, PAINT STRIPPED FOR INVESTIGATION.  RIVET AND SKIN DAMGE ON RT REAR FUSE 2 ON FR 78 BETWEEN STR 5-6R REMOVED.  FASTENER DIAMETER 0.161.  SKIN REWORK DIAMETER 0.438.  CRACK ON RT REAR FUSE 2 SKIN ON FR 78 AND BETWEEN STR 5R-6R REPAIRED.  AT FRAME 78 AND BETWEEN STR 5R-6R METAL REPROTECTED.
